Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22878
Title: Curli loci of Shigella spp.
Authors: Sakellaris, H
Hannink, NK
Rajakumar, K
Bulach, D
Hunt, M
Adler, B
Rajakumar, K
Sasakawa, C
First Published: Jun-2000
Citation: INFECTION AND IMMUNITY, 2000, 68 (6), pp. 3780-3783
DOI Link: 10.1128/IAI.68.6.3780-3783.2000
ISSN: 0019-9567
Links: http://hdl.handle.net/2381/22878
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Infection, Immunity and Inflammation

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.